# SDR UPS08M52505

- Difficulty date: April 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW L/E TOP PANEL NR 616ET INTERNAL SUPPORT BRACKET FOUND CRACKED.  INTERNAL SUPPORT BRACKET REMOVED.   REPAIR BRACKET FAB 2EA SUPPORT BRACKET HEAT-TREATED AND FASTENER HOLES PICKED UP.  REPAIR BRACKETS REPROTECTED AND PAINTED AS PER SRM 51-21-01 VIIR35 2EA REPAIR BRACKETS INSTALLED AS PER SRM 57-10-00VI FIG31 R35.
